Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31742
On the Existence and Global Attractivity of Solutions of a Functional Integral Equation

Authors: Asadollah Aghajani, Yaghoub Jalilian


Using the concept of measure of noncompactness, we present some results concerning the existence, uniform local attractivity and global attractivity of solutions for a functional integral equation. Our results improve and extend some previous known results and based on weaker conditions. Some examples which show that our results are applicable when the previous results are inapplicable are also included.

Keywords: Functional integral equation, fixed-point, measure of noncompactness, attractive solution, asymptotic stability.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1082


[1] J. Bana's, B.c. Dhage, Global asymptotic stability of solutions of a functional integral equation, Nonlinear Analysis. 69(2008)1949- 1952.
[2] J. Bana's, B. Rzepka, An application of a measure of noncompactness in the study of asymptotic stability, Applied Mathematic Letters. 16(203)1-6.
[3] J. Bana's, K. Goebel, Measures of Noncompactness in Banach Space, in: Lecture Notes in Pure and Applied Mathematics, vol. 60, Dekker, New York, 1980.
[4] J. Bana's, Measures of noncompactness in the space of continuous tempered functions, Demonstratio Math. 14(1981)127133.
[5] H. Hochstadt, Integral Equations, John Willy and Sons 1973.
[6] Z. Liu, S.M. Kang, Existance and asymptotic stablity of solutions to functional-integral equation, Taiwanese Journal of Mathematics. 11(2007)187-196.
[7] F.G. Tricomi, Integral Equations, University Press Cambridge 1957.